# SDR USAA20090204BB028

- Difficulty date: February 4, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P401021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE FORWARD FLIGHT ATTENDANT FLASHLIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT BATTERY.
